# SDR R61A201908090823

- Difficulty date: August 9, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 29,521 hours, 22,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 17065669004
- Condition: Corroded
- Location: Frames 86-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION STRUCTURAL CENTER FUSELAGE III WET AREA 53-23 RT BEAM Y=+10.748" FRAME 86-89.  REMOVED FILLET SEAL AND INSTALLED 53-23RH BEAMY=+.10 -748 FRAME 86-89 DOUBLER REPAIR DOUBLERREF EMB SRM 51-23-10-01
